# SDR VJ9800105

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 5912528501
- Condition: Corroded
- Location: Bs 900-934
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB BETWEEN FS Y900-934, L28R, CORRODED.  LOCATED, DRILLED, TREATED AND INSTALLED NEW SECTION DOOR PAN IAW DC9 SRM 51-30-1, 51-30-2, 53-04, FIG 44, AND 51-10-4.
